# SDR 99FDEA00381

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 7 Le Slat
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE DURING FLAP RETRACTION FROM 2 DEG TO 0 DEG, NR 7 SLAT WOULD NOT RETRACT.  OPERATED SLAT/FLAPS NUMEROUS TIMES, OPS CHECKS GOOD.  CHECKED NR 7 SLAT ACTUATOR FOR BYPASSING.  CHECK OK, NO PLAY FOUND IN TRACKS OF ACTUATOR.  OK FOR SERVICE.  ALL WORK IAW B727 MM 27-80-00.
